# SDR DL73K021188

- Difficulty date: October 11, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 52,243 hours, 38,904 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 80A2408
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CABIN ALTITUDE WARNING HORN SOUNDED.  CABIN ALTITUDE ABOVE 10000 FT CABIN VSI +500/MIN IN AUTO MODE WITH NO WARNING LIGHTS OR FAILURE OF AUTO MODE SHOWING.  CABIN ALTITUDE CONTROLLED WITH MANUAL CONTROL.  REPLACED CABIN PRESS CONTROLLER AND CONTROL PANEL PER M/M AND PERFORMED OPERATIONAL TEST AND CABIN LEAK DOWN CHECK NTF.
